MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM CRTX SCREW/LOW PROF HD SELF-TAPPING/STRDRV/16MM-STER; SCREW, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM CRTX SCREW/LOW PROF HD SELF-TAPPING/STRDRV/16MM-STER; SCREW, FIXATION, BONE
Model Number 02.206.216
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Nonunion/Delayed-union Bone Fracture (2369); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2020, nonunion occurred and 6 hole va-lcp medial distal plate with six 2.7mm va locking screws, three 3.5 cortical screws, one 3.5 locking screw were all removed and one unknown broken 2.7mm va locking screw that was left in the distal portion of the tibia.It is unknown if there was a surgical delay reported.The procedure and patient outcomes were unknown.This report is for one (1) 3.5mm crtx screw/low prof hd self-tapping/strdrv/16mm-ster.This is report 1 of 2 for (b)(4).This report is linked to (b)(4).

Brand Name
3.5MM CRTX SCREW/LOW PROF HD SELF-TAPPING/STRDRV/16MM-STER
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key10816713
Report Number2939274-2020-05055
Device Sequence Number1114291
Product Code HWC
UDI-Device Identifier10886982050946
UDI-Public10886982050946
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K111230
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.206.216
Device Catalogue Number02.206.216TS
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/15/2020
Initial Report FDA Received Date11/10/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;